# SDR CVGA20221205001

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N329CJ
- Make and model: Cessna 525B
- Aircraft serial: 5250130
- Aircraft time: 4,601 hours, 2,974 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125734
- Part serial: 0255
- Condition: Faulted
- Location: Rt Mlg
- Part time: 133 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

RIGHT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED. COMPLETED CHECKLIST AND BLEW GEAR DOWN. LANDED UNEVENTFULLY AFTER SETTING GEAR. WHILE BEING INSPECTED BY THE FIRE DEPARTMENT, R. GEAR LIGHT FLICKERED AND CAME ON. FIRE DEPARTMENT REPORTED NO ISSUES SO EMERGENCY WAS TERMINATED.
